# SDR AALA20031415

- Difficulty date: December 10, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD)  OVERWING LOWER SIDE WALL EMERGENCY LIGHT AT ROW 2 INOPERATIVE. RESEATED BATTERY PACK FOR OVERWING LOWER SIDE WALL EMERGENCY LIGHT AT ROW 2.  SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
